# SDR SWAA2024041570108

- Difficulty date: April 3, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 19,775 hours, 9,994 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMPENNAGE TO HORIZONTAL STAB UPPER SLIDING SEAL CRACKED DOT #Z175<[01] REMOVED AND REPLACED R/H HORIZONTAL UPPER SLIDING SEAL ; FORCE CHECK GOOD; REF B737NG AMM 53-31-31-400-802;[02] VERIFIED REMOVED AND REPLACED R/H HORIZONTAL UPPER SLIDING SEAL ; FORCE CHECK GOOD; REF B737NG AMM 53-31-31-400-802
